# SDR DL733030053

- Difficulty date: January 13, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Part serial: BN799
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP DISBONDED.  REPAIRED PER ER/A 418180-14.
